# SDR USAA970077

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 1195492
- Condition: Corroded
- Location: Bs 370-427
- Part time: 41,854 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND CORROSION BOTTOM FORWARD CARGO DOOR FRAME AT STATION 370 TO STATION 427.  INSTALLED NEW SECTION OF DOOR FRAME PER SRM 53-05 FIG 44.  (M)
